# SDR UPS96220797

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON HAT CHANNEL AT STA 344 RBL 20 WL 208.  REMOVED, FABRICATED, INSTALLED REPLACEMENT HAT CHANNEL IAW SRM 51-10-2, 51-30-1, 51-30-2, 51-30-8.
